# SDR UPS98826639

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1634-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, CORROSION, SEAT TRACK E AT STA 1634 TO 1680.  REMOVED DAMAGED SECTION, STA 1600 TO 1680.  FABBED AND INSTALLED NEW SECTION IAW DC8 SRM 51 3 0 AND UPS EO DC8 5320 5167.
